Quick search
Go!

WELL-POSEDNESS OF A FIXED POINT PROBLEM USING G-FUNCTIONS


MOHAMED AKKOUCHI 1, VALERIU POPA 2
1. Universite Cadi Ayyad, Faculte des Sciences-Semlalia, Departement de Mathematiques, Av. Prince My Abdellah, BP. 2390, Marrakech, Maroc, email: akkouchimo@yahoo.fr
2. "Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathematics and Informatics, Calea Mărăşeşti 157, Bacău, 600115, ROMANIA, email: vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XX

Section:

Volume 20, Number 1

Abstract:

We study the well-posedness of the fixed point problem for asymptotically regular self-mappings of a metric space (X, d) which satisfy a contractive condition (see inequality (2.1)) defined by a G-type function (see [5]). So, in particular, our result provides some improvements to a result of [5].

Keywords:

Well-posedness, fixed point problem, fixed points, G-type functions, metric spaces, orbitally complete spaces.

Code [ID]:

SSRSMI201001V20S01A0001 [0003171]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu